A one-step approach to computing a polytopic robust positively invariant set

This is the latest version of this eprint.

Trodden, P. orcid.org/0000-0002-8787-7432 (2016) A one-step approach to computing a polytopic robust positively invariant set. IEEE Transactions on Automatic Control, 61 (12). pp. 4100-4105.

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Computational methods; invariant sets; linear systems; optimization; uncertain systems
Dates:
  • Accepted: 9 March 2016
  • Published (online): 11 March 2016
  • Published: December 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 May 2019 15:07
Last Modified: 16 Aug 2019 16:27
Status: Published
Publisher: IEEE
Refereed: Yes
Identification Number: https://doi.org/10.1109/TAC.2016.2541300
Related URLs:

Available Versions of this Item

Share / Export

Statistics